Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




164 Publications

2017 | Journal Article | IST-REx-ID: 909   OA
Akopyan, Arseniy, and Vladislav Vysotsky. “On the Lengths of Curves Passing through Boundary Points of a Planar Convex Shape.” The American Mathematical Monthly 124, no. 7 (2017): 588–96. https://doi.org/10.4169/amer.math.monthly.124.7.588.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 481   OA
Biedl, Therese, Stefan Huber, and Peter Palfrader. “Planar Matchings for Weighted Straight Skeletons.” International Journal of Computational Geometry and Applications 26, no. 3–4 (2017): 211–29. https://doi.org/10.1142/S0218195916600050.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 568   OA
Franek, Peter, and Marek Krcál. “Persistence of Zero Sets.” Homology, Homotopy and Applications 19, no. 2 (2017): 313–42. https://doi.org/10.4310/HHA.2017.v19.n2.a16.
View | DOI | Download (ext.)
 
2017 | Preprint | IST-REx-ID: 6288   OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Poisson-Delaunay Mosaics of Order K.” ArXiv:1709.09380, n.d.
View | Download (ext.) | arXiv
 
2017 | Conference Paper | IST-REx-ID: 688   OA
Edelsbrunner, Herbert, and Hubert Wagner. “Topological Data Analysis with Bregman Divergences,” 77:391–3916. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017. https://doi.org/10.4230/LIPIcs.SoCG.2017.39.
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed